# SDR DALA2022092206243

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 87,938 hours, 40,174 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - ATB - DUE TO BOTH ENGINES OIL PRESSURE INDICATIONS REPLACED BY AMBER XX. BOTH ENG OIL PRESS CIRCUIT BREAKERS FOUND PULLED. CORRECTIVE ACTION: RESET BREAKERS. OK FOR SERVICE. (9615518)
